# SDR SWAA2012111509440

- Difficulty date: October 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 44,022 hours, 25,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 113A93502
- Part serial: WN0124
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 AFT FAIRING ATTACH HOLE NR 16, HAS A 2" LONG CRACK.  RIGHT WING NR 6 AFT FAIRING ATTACH HOLE NR 16 HAS A 2" LONG CRACK.  REPAIRED IAW EA 121187 IR AND EA 1-757-7611.
